Macpherson, HD orcid.org/0000-0003-0277-7561 (2018) Model theory of finite and pseudofinite groups. Archive for Mathematical Logic, 57 (1-2). pp. 159-184. ISSN 0933-5846
Abstract
This is a survey, intended both for group theorists and model theorists, concerning the structure of pseudofinite groups, that is, infinite models of the first-order theory of finite groups. The focus is on concepts from stability theory and generalisations in the context of pseudofinite groups, and on the information this might provide for finite group theory.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | (c) The Author(s) 2017. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made. |
Keywords: | Pseudofinite group; Pseudofinite field; Stable theory; NIP theory |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 01 Feb 2017 10:49 |
Last Modified: | 23 Jun 2023 22:22 |
Status: | Published |
Publisher: | Springer Verlag |
Identification Number: | 10.1007/s00153-017-0584-1 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:111454 |